# SDR A6WA20134637

- Difficulty date: January 16, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 26,389 hours, 24,850 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON CARGO TIE DOWN (SEAT TRACK) ON RBL 27 FROM 559+77 TO 559+96. REMOVE & REPLACE SEAT TRACK IAW CRJ 200 SRM 51-40-11 & CRJ 200 AMM 53-01-11-000-802 & CRJ 200 AMM 53-01-11-400-802.
